# SDR ASAA2019030428454

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 23,136 hours, 7,601 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 3250275050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N8420000 (LT ENGINE GVI), FOUND FIRE DETECTOR MW0325 DAMAGED. GROUNDED - YES. LT ENGINE FIRE DETECTOR MW0325 REMOVED AND REPLACED REF AMM 26-11-01. OPERATIONAL CHECK GOOD.
